EconPapers    
Economics at your fingertips  
 

On the nonemptiness of approximate cores of large games

Nizar Allouch and Myrna Wooders

No 14-00013, Vanderbilt University Department of Economics Working Papers from Vanderbilt University Department of Economics

Abstract: We provide a new proof of the non-emptiness of approximate cores of games with many players of a finite number of types. Earlier papers in the literature proceed by showing that, for games with many players, equal-treatment cores of their "balanced cover games", which are non-empty, can be approximated by equal-treatment ε-cores of the games themselves. Our proof is novel in that we rely on a fixed point theorem.

Keywords: NTU games; core; approximate cores; small group effectiveness; coalition formation; payoff dependent balancedness. (search for similar items in EconPapers)
JEL-codes: C7 (search for similar items in EconPapers)
Date: 2014-11-03
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.accessecon.com/pubs/VUECON/VUECON-14-00013.pdf (application/pdf)

Related works:
Journal Article: On the nonemptiness of approximate cores of large games (2017) Downloads
Working Paper: On the Nonemptiness of Approximate Cores of Large Games (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:van:wpaper:vuecon-14-00013

Access Statistics for this paper

More papers in Vanderbilt University Department of Economics Working Papers from Vanderbilt University Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-24
Handle: RePEc:van:wpaper:vuecon-14-00013